# SDR DHL2000803115

- Difficulty date: January 24, 2000
- Submitted: March 27, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 120
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD LWR CARGO FLOOR SUPPORT FLANGE CRACKED .5 INCH STA 120 BETWEEN LONGERON 31 AND 32.  REMOVED AFFECTED AREA, FABRICATED AND INSTALLED DOUBLER IAW SRM 51-3-0 PG 7.  REF: N/R 5195.
